×

zbMATH — the first resource for mathematics

Remarks concerning the conformal deformation of Riemannian structures on compact manifolds. (English) Zbl 0159.23801

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] T. Aubin . Sur la courbure scalaire des variétés riemanniennes compactes . C. R. Acad. Sci. Paris , Vol. 262 , 1966 pp. A 130 - 133 . MR 195027 | Zbl 0139.39104 · Zbl 0139.39104
[2] L. Bers , F. John and M. Schechter . Partial differential equations, Part. II . New York , 1964 . MR 163043 | Zbl 0126.00207 · Zbl 0126.00207
[3] J. Moser . On Harnack’s theorem for elliptic differential equations , Comm. Pure Appl. Math. , Vol. 14 , 1961 , pp. 577 - 591 . MR 159138 | Zbl 0111.09302 · Zbl 0111.09302
[4] S.I. Pohozakv . Eigenfunctions of the equation \Delta u + \lambda f(u) = 0 , Dokl. Akad. Nauk. SSSR , Vol. 165 , 1965 pp. 33 - 36 . · Zbl 0141.30202
[5] J. Serrin . Local behaviour of solutions of quasilinear equations , Acta Math. Vol. 113 , 1965 pp. 219 - 240 . MR 176219 | Zbl 0173.39202 · Zbl 0173.39202
[6] S.L. Sobolev . Some applications of functional analysis in mathematical physics, Transl. Math. Monographs , Vol. 7 , Amer. Math. Soc ., Providence, R. I ., 1963 . Zbl 0123.09003 · Zbl 0123.09003
[7] N.S. Trudinger . On Harnack type inequalities and their application to quasilinear elliptic equations . Comm. Pure Appl. Math. , Vol. 20 , 1967 , pp. 721 - 747 . MR 226198 | Zbl 0153.42703 · Zbl 0153.42703
[8] H. Yamade . On a deformation of Riemannian structures on compact manifolds . Osaka Math. J. , Vol. 12 , 1960 pp. 21 - 37 . MR 125546 | Zbl 0096.37201 · Zbl 0096.37201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.